# SDR UPS04843617

- Difficulty date: December 21, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 80130700
- Condition: Inoperative
- Location: Cockpit O2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 LOW, POSSIBLE LEAK.  ROBBED KNOWN GOOD O2 REGULATOR FROM FWD COURIER POSITION AND INSTALLED AT F/E'S POSITION, OPS AND LEAK CHECK GOOD.
